Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Continuous nasal congestion after treatment of sinus headache, palpitations. Why ?

Good evening Doctor I m 20 yrs male I had a sinus headache last year which lasted for months. After its treatment, now I have a continous nasal congestion and when I consulted an ENT, he told me that it is because of sputum and reffered some medicines. While consuming medicines, nasal congestion will be reduced but sputums are not ommitted out. When my noses are blocked I feel like palpitations and difficulty in speaking long sentences in single breath. When I consume aneamic medicines these palpitations are not felt. Please help me.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that taking a treatment for sinus and congestion some time flair up the condition this makes the secretion more thick in consistency so stop taking the medicine and start drinking more water, have steam inhalation, have a nice day.
Answered: Sat, 28 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor